# SDR JGVR20190219002

- Difficulty date: February 19, 2019
- Submitted: February 20, 2019
- Operation: Air carrier
- Filed by: Duncan Aviation Inc, repair station JGVR194F
- Aircraft: N385QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800115
- Aircraft time: 10,661 hours, 7,086 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Access Panel
- Condition: Corroded
- Location: Entry Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLENDED AND TREATED 28 AREAS OF CORROSION ON THE CABIN ENTRY DOOR INNER DOOR SKIN ACCESS PANELS PER REPAIR MEMO.
